# SDR CVGA20113461

- Difficulty date: December 12, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N448GL
- Make and model: Lear 60LEAR
- Aircraft serial: 206
- Aircraft time: 5,955 hours, 4,513 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LDG GEAR "UNSAFE" LIGHT ILLUMINATED AFTER GEAR RETRACTION.
